MAUDE Adverse Event Report: LUMENIS LTD Lumenis Moses 550 D\F\L; powered laser surgical instrument

LUMENIS LTD Lumenis Moses 550 D\F\L; powered laser surgical instrument
Model Number 1912-10
Medical Device Problem Codes Break (1069); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event date was not available to boston scientific.Because the event date is unknown at this time, an estimated date was provided.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during procedure, the fiber connector overheated and smoke was seen coming from the connector.The fiber broke at the proximal part when it was being changed.The procedure was completed with a fiber replacement.There were no patient complications.

Brand Name
Lumenis Moses 550 D\F\L
Common Device Name
powered laser surgical instrument
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
ADVANCED FIBER TOOLS GMBH
bornheimer str 4
mittweida 09468
GM   09468
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25733134
Report Number2124215-2026-36258
Device Sequence Number16065898
Product Code GEX
UDI-Device Identifier07290109143453
UDI-Public(01)07290109143453(17)280825(10)10912602
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1912-10
Device Catalogue Number1912-10
Device Lot Number0010912602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Supplement Date Received by ManufacturerNot provided
09/10/2026
Initial Report FDA Received Date07/07/2026
Supplement Report FDA Received Date09/03/2026
10/02/2026
Date Device Manufactured02/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown